An upper bound for the double outer-independent domination number of a tree - Publikacja - MOST Wiedzy

Wyszukiwarka

An upper bound for the double outer-independent domination number of a tree

Abstrakt

A vertex of a graph is said to dominate itself and all of its neighbors. A double outer-independent dominating set of a graph G is a set D of vertices of G such that every vertex of G is dominated by at least two vertices of D, and the set V(G)\D is independent. The double outer-independent domination number of a graph G, denoted by γ_d^{oi}(G), is the minimum cardinality of a double outer-independent dominating set of G. We prove that for every nontrivial tree T of order n, with l leaves and s support vertices we have γ_d^{oi}(T) ≤ (2n+l+s)/3, and we characterize the trees attaining this upper bound.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Georgian Mathematical Journal nr 22, wydanie 1, strony 105 - 109,
ISSN: 1072-947X
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Krzywkowski M.: An upper bound for the double outer-independent domination number of a tree// Georgian Mathematical Journal. -Vol. 22, iss. 1 (2015), s.105-109
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1515/gmj-2014-0057
Weryfikacja:
Politechnika Gdańska

wyświetlono 21 razy

Publikacje, które mogą cię zainteresować

Meta Tagi